# SDR WRLA2009159

- Difficulty date: June 14, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N381WA
- Make and model: Doug MD-11F
- Aircraft serial: 48523
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: ARC41252
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK IN TPE, INSP/MX FOUND CRACK.  THE STOP RIB OF RIGHT WING OUTBOARD T/E FLAP L/E HAS CRACKED (REF EGAT NRC U05014).
